# SDR DALA1800413125

- Difficulty date: August 29, 2016
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 42,302 hours, 22,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frames 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE LT SIDE BOX BEAM AT FRAMES  43,  Y1650, CRACK INDICATION, IAW ER/A 549762-14.
